# SDR 04FDEA03183

- Difficulty date: November 23, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Adapter
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND NR 2 PYLON JOINT PANEL INTERAL SIDE WITH CRACK.  REPLACED ADAPTER RING: ATL7029-91, ATL7029-87, ATL7029-89.
